Alert archive / Illinois / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 163, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 15, 2008, 6:40 PM CDT for Crawford County, Jasper County, Illinois. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 15, 2008, 6:40 PM CDT (23:40 UTC)
- Expired
- Jun 15, 2008, 7:30 PM CDT
- In force
- 50 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
Counties Crawford County, IL, Jasper County, IL
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 11:42 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.7 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 325 J/kg
- Mixed-layer CIN
- -194 J/kg
- Mixed-layer LCL
- 1628 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.8
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 2:34 PM CDT, 4 hours 6 minutes earlier.
Area forecast discussion, Jun 15, 2:34 PM CDT, 4 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 234 PM CDT SUN JUN 15 2008 .DISCUSSION... ISSUED 234 PM CDT SUN JUN 15 2008 LATEST SURFACE ANALYSIS SHOWED A COMPLEX WEATHER PATTERN ACROSS THE FORECAST AREA AND POINTS UPSTREAM. A COLD FRONT EXTENDED FROM LAKE SUPERIOR INTO THE CENTRAL PLAINS. MEANWHILE...AN OUTFLOW BOUNDARY FROM OVERNIGHT CONVECTION EXTENDED FROM SOUTHERN LAKE MICHIGAN...THROUGH SOUTHERN ILLINOIS...INTO SOUTHEAST IOWA. CLOSER TO HOME...ANOTHER OUTFLOW WAS JUST NORTH OF A LINE FROM QUINCY TO CHAMPAIGN. THE ONGOING AND YET TO DEVELOP CONVECTION ALONG THESE BOUNDARIES THROUGH TONIGHT IS THE PRIMARY FORECAST CONCERN OVER THE NEXT FEW DAYS. ONCE THE ABOVE MENTIONED COLD FRONT PASSES THROUGH TONIGHT...QUIETER AND COOLER WEATHER IS EXPECTED FOR MUCH OF THE NEXT SEVERAL DAYS. NOT SURPRISINGLY...THE MODELS ARE STRUGGLING WITH THE ONGOING CONVECTION AND WILL NOT BE OF SIGNIFICANT USE TONIGHT. OTHERWISE... 12Z MODELS IN REASONABLE AGREEMENT WITH RESPECT TO FEATURES EXPECTED TO IMPACT REGION OVER THE NEXT FEW DAYS. GUIDANCE TEMPERATURES GENERALLY CLOSE/REASONABLE...SO WILL NOT STRAY TOO FAR. SHORT TERM...TONIGHT THROUGH WEDNESDAY... TONIGHT...EXPECT STRONG TO SEVERE THUNDERSTORMS TO TRACK EAST SOUTHEAST ACROSS THE FORECAST AREA INTO EARLY EVENING...ASSOCIATED WITH CURRENT STRONG COMPLEX. THESE STORMS WILL BE MOVING INTO AN AREA WITH STEEP LAPSE RATES AND WITH FAIRLY STRONG UNIDIRECTIONAL WIND SHEAR PROFILES. THE PREDOMINANT THREATS WITH THESE STORMS WILL BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. ADDITIONAL SHOWER/STORM DEVELOPMENT IS POSSIBLE UNTIL THE COLD FRONT PASSES THROUGH THE REGION LATER TONIGHT...BUT THE EXTENT AND POTENTIAL SEVERITY OF THIS DEVELOPMENT WILL BE DETERMINED BY HOW MUCH STABILIZATION OCCURS DUE TO THE ONGOING STORMS. MONDAY THROUGH WEDNESDAY...BULK OF THE PRECIPITATION SHOULD BE SOUTH AND EAST OF THE FORECAST AREA BY EARLY MONDAY AS SURFACE FRONT PUSHES SOUTH OF THE REGION. THEN...FAIRLY DEEP UPPER TROFFING OVER THE UPPER GREAT LAKES WILL SLOWLY SHIFT EAST AND ALLOW THE UPPER FLOW OVER THE FORECAST AREA TO BECOME NEUTRAL. HIGH PRESSURE WILL BUILD ACROSS THE REGION AT THE SURFACE AS A RESULT. THESE FEATURES WILL PROVIDE US WITH QUIET AND COOLER CONDITIONS. LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY...MODEL/ENSEMBLE AGREEMENT REMAINS PRETTY GOOD THROUGH THE PERIOD. TROFFING OVER EASTERN NORTH AMERICA AND RIDGING OVER THE PLAINS WILL SLOWLY SHIFT EAST WITH TIME...ALLOWING A GRADUAL MODERATION IN TEMPERATURES HEADING INTO THE WEEKEND. WE WILL ALSO BE AT GREATER RISK OF IMPULSES RIDING THE TOP OF THE RIDGE AND BRINGING US PRECIPITATION CHANCE HEADING INTO THE END OF THE WEEK. THE DETAILS ON THE PRECIPITATION RISK IS STILL TRICKY...SO WILL NOT GO ABOVE A SLIGHT CHANCE MENTION AT THIS TIME FRIDAY INTO SUNDAY. BAK && .AVIATION... ISSUED 1250 PM CDT SUN JUN 15 2008 STRONG TO SEVERE SQUALL LINE OVER SE IA AND NW MO FROM SW OF THE QUAD CITIES TO KC TO RACE EAST ACROSS THE CENTRAL IL TAF SITES DURING THIS AFTERNOON. STORMS TO AFFECT PIA/SPI BY 20Z...DEC AND SPI BY 21Z AND CMI BY 22Z. HAVE WIND GUSTS OF 45 KTS WITH 1 MILE VSBY FROM HEAVY RAIN AND CEILINGS OF 2500 FT. AFTER A ONE TO TWO HOUR PERIOD OF THE SQUALL LINE...HAVE A COUPLE HOUR PERIOD OF SHOWERS AND THUNDERSTORMS EARLY THIS EVENING TIL 00Z TO 02Z. THEN VFR CONDITIONS TO PREVAIL AGAIN REST OF TONIGHT AND MON MORNING. SW WINDS AROUND 10 TO 12 KTS TO TURN NW AS THE COLD FRONT OVER SE WI/IA INTO NW MO TO PASS SE THRU CENTRAL IL THIS EVENING. QUIETER WX EXPECTED MON WITH SCATTERED TO BROKEN CLOUDS ABOVE 3K FT AS HIGH PRESSURE OVER MT SETTLES INTO THE CENTRAL PLAINS. HUETTL && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 15, 3:11 PM CDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 311 PM CDT SUN JUN 15 2008 ILZ027>031-036>038-040>043-047>051-161100- CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD- MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- 311 PM CDT SUN JUN 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT ...THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY... THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THROUGH EARLY EVENING WITH THE PRIMARY THREAT BEING STRAIGHT LINE WIND DAMAGE AND LARGE HAIL. THE THUNDERSTORM THREAT WILL GRADUALLY SHIFT TO THE SOUTHEAST BEFORE SUNSET AS THE COLD FRONT SWEEPS THROUGH. INTERESTS ALONG THE ILLINOIS RIVER FROM HAVANA TO BEARDSTOWN WILL EXPERIENCE FLOODING INTO EARLY NEXT WEEK. IN ADDITION...ALONG THE SANGAMON RIVER...AREAS AROUND CHANDLERVILLE WILL BE SEEING SOME MINOR FLOODING THROUGH LATE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED UNTIL 7 PM. ILZ044>046-052>057-061-161100- CHAMPAIGN-CHRISTIAN-COLES-DOUGLAS-EDGAR-MACON-MOULTRIE-PIATT- SHELBY-VERMILION- 311 PM CDT SUN JUN 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT ...THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TODAY... THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THROUGH SUNSET. THE PRIMARY THREAT BEING STRAIGHT LINE WIND DAMAGE AND LARGE HAIL. THE THUNDERSTORM THREAT WILL GRADUALLY SHIFT TO THE SOUTHEAST AFTER SUNSET AS THE COLD FRONT SWEEPS THROUGH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH SUNSET. ILZ062-063-066>068-071>073-161100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 311 PM CDT SUN JUN 15 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT ...SEVERE THUNDERSTORMS LIKELY LATE THIS AFTERNOON AND EVENING... A STRONG COLD FRONT WILL MOVE TOWARDS CENTRAL AND SOUTHEAST ILLINOIS LATE TODAY BRINGING AN INCREASING THREAT FOR THUNDERSTORMS TO THE AREA. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL THIS EVENING. THE THUNDERSTORMS WILL GRADUALLY WEAKEN AND EDGE OUT OF OUR AREA AFTER MIDNIGHT AS THE COLD FRONT SWEEPS ACROSS THE AREA. EXTENSIVE RUNOFF FLOODING FROM PREVIOUS RAINFALL WILL CONTINUE OVER MANY AREAS OF EAST CENTRAL AND SOUTHEAST ILLINOIS FOR THE NEXT COUPLE OF DAYS. IN ADDITION...SEVERAL RIVERS AND STREAMS WILL CONTINUE OUT OF THEIR BANKS INCLUDING THE WABASH...LITTLE WABASH...AND EMBARRAS RIVERS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS EARLY MONDAY MORNING BUT IT APPEARS THE THREAT FOR SEVERE WEATHER WILL BE SOUTHEAST OF THE AREA. FOR THE REMAINDER OF THE PERIOD...NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED BETWEEN 5 AND 9 PM. HUETTL
In the hours before
Local storm report, Jun 15, 5:44 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
544 PM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM TSTM WND DMG CUBA 40.49N 90.19W
06/15/2008 FULTON IL EMERGENCY MNGR
SEVERAL 6 FOOT HIGH TREES AND POWER POLES SNAPPED.
0248 PM TSTM WND GST IPAVA 40.35N 90.32W
06/15/2008 E60.00 MPH FULTON IL EMERGENCY MNGR
0248 PM TSTM WND GST SMITHFIELD 40.47N 90.29W
06/15/2008 E60.00 MPH FULTON IL EMERGENCY MNGR
0248 PM TSTM WND GST FIATT 40.57N 90.18W
06/15/2008 E60.00 MPH FULTON IL EMERGENCY MNGR
0255 PM HAIL CANTON 40.56N 90.04W
06/15/2008 M0.88 INCH FULTON IL MESONET
ALSO ESTIMATED WIND SPEED OF 60 MPH.
0255 PM TSTM WND GST MANITO 40.42N 89.78W
06/15/2008 E70.00 MPH MASON IL MESONET
A FEW TREES WERE BLOWN DOWN.
0255 PM TSTM WND GST CANTON 40.56N 90.04W
06/15/2008 E70.00 MPH FULTON IL EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN.
0311 PM TSTM WND GST CREVE COEUR 40.64N 89.60W
06/15/2008 E70.00 MPH TAZEWELL IL PUBLIC
NUMEROUS LARGE TREE LIMBS AND POWER LINES BLOWN DOWN.
SEVERAL TREES SNAPPED IN HALF.
0315 PM TSTM WND DMG BARTONVILLE 40.64N 89.66W
06/15/2008 PEORIA IL EMERGENCY MNGR
TREES AND POWER LINES BLOWN DOWN. FROM PEORIA COUNTY
ESDA.
0315 PM TSTM WND GST GREEN VALLEY 40.41N 89.64W
06/15/2008 E60.00 MPH TAZEWELL IL TRAINED SPOTTER
TREES DOWN ALONG IL-29 IN GREEN VALLEY.
0319 PM TSTM WND DMG PEKIN 40.57N 89.63W
06/15/2008 TAZEWELL IL TRAINED SPOTTER
NUMEROUS 5 TO 6 INCH TREE BRANCHES BLOWN DOWN.
0320 PM TSTM WND DMG 1 SE PEKIN 40.56N 89.61W
06/15/2008 TAZEWELL IL STORM CHASER
SEVERAL HEALTHY ONE FOOT TREE LIMBS BLOWN DOWN.
0325 PM TSTM WND GST 1 NW TREMONT 40.54N 89.50W
06/15/2008 M65.00 MPH TAZEWELL IL MESONET
0326 PM HAIL 1 SE SAN JOSE 40.30N 89.59W
06/15/2008 M0.75 INCH LOGAN IL EMERGENCY MNGR
0330 PM TSTM WND GST DEER CREEK 40.63N 89.33W
06/15/2008 M71.00 MPH TAZEWELL IL MESONET
0330 PM TSTM WND DMG MORTON 40.61N 89.47W
06/15/2008 TAZEWELL IL NWS EMPLOYEE
6 INCH TREE LIMBS BLOWN DOWN. ESTIMATED 60 MPH WIND
GUSTS.
0334 PM TSTM WND GST GOODFIELD 40.63N 89.27W
06/15/2008 E70.00 MPH WOODFORD IL EMERGENCY MNGR
60 TO 70 MPH WINDS IN GOODFIELD.
0334 PM TSTM WND DMG EUREKA 40.72N 89.28W
06/15/2008 WOODFORD IL STORM CHASER
POWER LINES BLOWN DOWN.
0335 PM TSTM WND DMG GOODFIELD 40.63N 89.27W
06/15/2008 WOODFORD IL TRAINED SPOTTER
8 INCH TREE LIMBS BLOWN DOWN.
0342 PM TSTM WND GST 1 SE ELKHART 40.01N 89.47W
06/15/2008 E60.00 MPH LOGAN IL EMERGENCY MNGR
0342 PM TSTM WND GST HARTSBURG 40.25N 89.44W
06/15/2008 E60.00 MPH LOGAN IL EMERGENCY MNGR
LARGE TREES BLOWN DOWN.
0349 PM TSTM WND DMG 2 SW SECOR 40.72N 89.16W
06/15/2008 WOODFORD IL STORM CHASER
6 INCH DIAMETER TREE BLOWN DOWN.
0350 PM TSTM WND DMG 3 SW EL PASO 40.71N 89.06W
06/15/2008 WOODFORD IL EMERGENCY MNGR
ROOF BLOWN OFF HOUSE AT THE INTERSECTION AND 2500E AND
850N.
0350 PM HAIL 2 S CHESTNUT 40.04N 89.20W
06/15/2008 E0.88 INCH LOGAN IL MESONET
0352 PM HAIL 1 N BUFFALO 39.86N 89.41W
06/15/2008 E0.75 INCH SANGAMON IL TRAINED SPOTTER
0402 PM TSTM WND GST DOWNS 40.40N 88.87W
06/15/2008 M67.00 MPH MCLEAN IL MESONET
0410 PM HAIL 3 NW NIANTIC 39.88N 89.21W
06/15/2008 E0.88 INCH MACON IL TRAINED SPOTTER
SMALL BRANCHES ALSO BLOWN DOWN.
0427 PM HAIL ARGENTA 39.99N 88.82W
06/15/2008 E0.75 INCH MACON IL EMERGENCY MNGR
0443 PM TSTM WND GST SEYMOUR 40.10N 88.42W
06/15/2008 E60.00 MPH CHAMPAIGN IL MESONET
LARGE TREE LIMBS BLOWN DOWN.
0445 PM TSTM WND GST RANTOUL 40.30N 88.16W
06/15/2008 M58.00 MPH CHAMPAIGN IL AWOS
AT RANTOUL AIRPORT AWOS
0458 PM TSTM WND DMG HOOPESTON 40.47N 87.67W
06/15/2008 VERMILION IL EMERGENCY MNGR
SEVERAL 3 TO 4 INCH DIAMETER TREE LIMBS AND ONE POWER
POLE WERE BLOWN DOWN.
0458 PM HAIL HOOPESTON 40.47N 87.67W
06/15/2008 E1.00 INCH VERMILION IL EMERGENCY MNGR
0458 PM TSTM WND GST HOOPESTON 40.47N 87.67W
06/15/2008 M67.00 MPH VERMILION IL TRAINED SPOTTER
0510 PM TSTM WND GST 3 E SIDNEY 40.02N 88.02W
06/15/2008 E60.00 MPH CHAMPAIGN IL STORM CHASER
SMALL TREE LIMBS WERE BLOWN DOWN.
&&
BAKLocal storm report, Jun 15, 6:05 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
605 PM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM TSTM WND DMG PEORIA 40.74N 89.61W
06/15/2008 PEORIA IL EMERGENCY MNGR
LARGE TREE UPROOTED SOUTH OF THE INTERSECTION OF ROUTE
150 AND ROUTE 6...IN A SUBDIVISION. FROM CITY OF PEORIA
EMA.
&&
BAKLocal storm report, Jun 15, 6:14 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
614 PM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG COLFAX 40.57N 88.62W
06/15/2008 MCLEAN IL EMERGENCY MNGR
ROOF OFF OF HOME AND ROOF OFF OF A BUSINESS IN COLFAX.
FROM MCLEAN EMA.
&&
BAKLocal storm report, Jun 15, 6:32 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
632 PM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 2 E METCALF 39.80N 87.77W
06/15/2008 E0.75 INCH EDGAR IL LAW ENFORCEMENT
0558 PM HAIL 2 N PARIS 39.64N 87.69W
06/15/2008 E0.75 INCH EDGAR IL LAW ENFORCEMENT
&&
BAKLocal storm report, Jun 15, 6:33 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
633 PM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM TSTM WND DMG CUBA 40.49N 90.19W
06/15/2008 FULTON IL EMERGENCY MNGR
SEVERAL 6 FOOT HIGH TREES AND POWER POLES SNAPPED.
0248 PM TSTM WND GST FIATT 40.57N 90.18W
06/15/2008 E60.00 MPH FULTON IL EMERGENCY MNGR
0248 PM TSTM WND GST SMITHFIELD 40.47N 90.29W
06/15/2008 E60.00 MPH FULTON IL EMERGENCY MNGR
0248 PM TSTM WND GST IPAVA 40.35N 90.32W
06/15/2008 E60.00 MPH FULTON IL EMERGENCY MNGR
0255 PM HAIL CANTON 40.56N 90.04W
06/15/2008 M0.88 INCH FULTON IL MESONET
ALSO ESTIMATED WIND SPEED OF 60 MPH.
0255 PM TSTM WND GST CANTON 40.56N 90.04W
06/15/2008 E70.00 MPH FULTON IL EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN.
0255 PM TSTM WND GST MANITO 40.42N 89.78W
06/15/2008 E70.00 MPH MASON IL MESONET
A FEW TREES WERE BLOWN DOWN.
0308 PM TSTM WND DMG PEORIA 40.74N 89.61W
06/15/2008 PEORIA IL EMERGENCY MNGR
LARGE TREE UPROOTED SOUTH OF THE INTERSECTION OF ROUTE
150 AND ROUTE 6...IN A SUBDIVISION. FROM CITY OF PEORIA
EMA.
0311 PM TSTM WND GST CREVE COEUR 40.64N 89.60W
06/15/2008 E70.00 MPH TAZEWELL IL PUBLIC
NUMEROUS LARGE TREE LIMBS AND POWER LINES BLOWN DOWN.
SEVERAL TREES SNAPPED IN HALF.
0315 PM TSTM WND DMG BARTONVILLE 40.64N 89.66W
06/15/2008 PEORIA IL EMERGENCY MNGR
TREES AND POWER LINES BLOWN DOWN. FROM PEORIA COUNTY
ESDA.
0315 PM TSTM WND GST GREEN VALLEY 40.41N 89.64W
06/15/2008 E60.00 MPH TAZEWELL IL TRAINED SPOTTER
TREES DOWN ALONG IL-29 IN GREEN VALLEY.
0319 PM TSTM WND DMG PEKIN 40.57N 89.63W
06/15/2008 TAZEWELL IL TRAINED SPOTTER
NUMEROUS 5 TO 6 INCH TREE BRANCHES BLOWN DOWN.
0320 PM TSTM WND DMG 1 SE PEKIN 40.56N 89.61W
06/15/2008 TAZEWELL IL STORM CHASER
SEVERAL HEALTHY ONE FOOT TREE LIMBS BLOWN DOWN.
0325 PM TSTM WND GST 1 NW TREMONT 40.54N 89.50W
06/15/2008 M65.00 MPH TAZEWELL IL MESONET
0326 PM HAIL 1 SE SAN JOSE 40.30N 89.59W
06/15/2008 M0.75 INCH LOGAN IL EMERGENCY MNGR
0330 PM TSTM WND DMG MORTON 40.61N 89.47W
06/15/2008 TAZEWELL IL NWS EMPLOYEE
6 INCH TREE LIMBS BLOWN DOWN. ESTIMATED 60 MPH WIND
GUSTS.
0330 PM TSTM WND GST DEER CREEK 40.63N 89.33W
06/15/2008 M71.00 MPH TAZEWELL IL MESONET
0334 PM TSTM WND DMG EUREKA 40.72N 89.28W
06/15/2008 WOODFORD IL STORM CHASER
POWER LINES BLOWN DOWN.
0334 PM TSTM WND GST GOODFIELD 40.63N 89.27W
06/15/2008 E70.00 MPH WOODFORD IL EMERGENCY MNGR
60 TO 70 MPH WINDS IN GOODFIELD.
0335 PM TSTM WND DMG GOODFIELD 40.63N 89.27W
06/15/2008 WOODFORD IL TRAINED SPOTTER
8 INCH TREE LIMBS BLOWN DOWN.
0342 PM TSTM WND GST HARTSBURG 40.25N 89.44W
06/15/2008 E60.00 MPH LOGAN IL EMERGENCY MNGR
LARGE TREES BLOWN DOWN.
0342 PM TSTM WND GST 1 SE ELKHART 40.01N 89.47W
06/15/2008 E60.00 MPH LOGAN IL EMERGENCY MNGR
0349 PM TSTM WND DMG 2 SW SECOR 40.72N 89.16W
06/15/2008 WOODFORD IL STORM CHASER
6 INCH DIAMETER TREE BLOWN DOWN.
0350 PM HAIL 2 S CHESTNUT 40.04N 89.20W
06/15/2008 E0.88 INCH LOGAN IL MESONET
0350 PM TSTM WND DMG 3 SW EL PASO 40.71N 89.06W
06/15/2008 WOODFORD IL EMERGENCY MNGR
ROOF BLOWN OFF HOUSE AT THE INTERSECTION AND 2500E AND
850N.
0352 PM HAIL 1 N BUFFALO 39.86N 89.41W
06/15/2008 E0.75 INCH SANGAMON IL TRAINED SPOTTER
0402 PM TSTM WND GST DOWNS 40.40N 88.87W
06/15/2008 M67.00 MPH MCLEAN IL MESONET
0410 PM HAIL 3 NW NIANTIC 39.88N 89.21W
06/15/2008 E0.88 INCH MACON IL TRAINED SPOTTER
SMALL BRANCHES ALSO BLOWN DOWN.
0410 PM TSTM WND DMG COLFAX 40.57N 88.62W
06/15/2008 MCLEAN IL EMERGENCY MNGR
ROOF OFF OF HOME AND ROOF OFF OF A BUSINESS IN COLFAX.
FROM MCLEAN EMA.
0427 PM HAIL ARGENTA 39.99N 88.82W
06/15/2008 E0.75 INCH MACON IL EMERGENCY MNGR
0443 PM TSTM WND GST SEYMOUR 40.10N 88.42W
06/15/2008 E60.00 MPH CHAMPAIGN IL MESONET
LARGE TREE LIMBS BLOWN DOWN.
0445 PM TSTM WND GST RANTOUL 40.30N 88.16W
06/15/2008 M58.00 MPH CHAMPAIGN IL AWOS
AT RANTOUL AIRPORT AWOS
0458 PM TSTM WND GST HOOPESTON 40.47N 87.67W
06/15/2008 M67.00 MPH VERMILION IL TRAINED SPOTTER
0458 PM HAIL HOOPESTON 40.47N 87.67W
06/15/2008 E1.00 INCH VERMILION IL EMERGENCY MNGR
0458 PM TSTM WND DMG HOOPESTON 40.47N 87.67W
06/15/2008 VERMILION IL EMERGENCY MNGR
SEVERAL 3 TO 4 INCH DIAMETER TREE LIMBS AND ONE POWER
POLE WERE BLOWN DOWN.
0510 PM TSTM WND GST 3 E SIDNEY 40.02N 88.02W
06/15/2008 E60.00 MPH CHAMPAIGN IL STORM CHASER
SMALL TREE LIMBS WERE BLOWN DOWN.
0540 PM HAIL 2 E METCALF 39.80N 87.77W
06/15/2008 E0.75 INCH EDGAR IL LAW ENFORCEMENT
0558 PM HAIL 2 N PARIS 39.64N 87.69W
06/15/2008 E0.75 INCH EDGAR IL LAW ENFORCEMENT
&&
BAKLocal storm report, Jun 15, 6:37 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
637 PM CDT SUN JUN 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0636 PM HAIL NEWTON 38.99N 88.16W
06/15/2008 E0.75 INCH JASPER IL CO-OP OBSERVER
&&
BAKThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 9:21 AM CDT | Areal Flood Warning | ILX | Clark, Crawford, Jasper | 48 hr |
| Jun 15, 9:32 AM CDT | Areal Flood Warning | ILX | Crawford, Jasper, Lawrence, Richland | 48 hr |
| Jun 15, 1:51 PM CDT | Severe Thunderstorm Warning | ILX | Knox, Peoria, Stark | 54 min |
| Jun 15, 2:06 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Schuyler | 39 min |
| Jun 15, 2:21 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Peoria | 34 min |
| Jun 15, 2:42 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Logan, Mason, Peoria, Schuyler, Tazewell | 63 min |
| Jun 15, 3:02 PM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell, Woodford | 43 min |
| Jun 15, 3:14 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Woodford | 46 min |
| Jun 15, 3:29 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Piatt, Tazewell, Woodford | 61 min |
| Jun 15, 3:47 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, Macon, Sangamon | 43 min |
| Jun 15, 4:15 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, DeWitt, McLean, Macon, Piatt | 60 min |
| Jun 15, 4:24 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Stark | 51 min |
| Jun 15, 4:39 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 36 min |
| Jun 15, 5:03 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 42 min |
| Jun 15, 5:22 PM CDT | Severe Thunderstorm Warning | ILX | Edgar | 38 min |
| Jun 15, 5:52 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland, Edgar | 53 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.